Sh:626

Bib entry
@article{Sh:626,
 author = {Jin, Renling and Shelah, Saharon},
 title = {{Possible size of an ultrapower of $\omega$}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {38},
 number = {1},
 year = {1999},
 pages = {61--77},
 issn = {0933-5846},
 doi = {10.1007/s001530050115},
 mrclass = {03C20 (03C62 03E35 03E55 03H15)},
 mrnumber = {1667288},
 doi = {10.1007/s001530050115},
 note = {\href{https://arxiv.org/abs/math/9801153}{arXiv: math/9801153}},
 arxiv_number = {math/9801153}
}